# SDR 02FDEA00584

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,570 hours, 27,794 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 694710566
- Part serial: M00193
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT (GREEN) DID NOT ILLUMINATE WITH GEAR HANDLE DOWN.  PUSHED PRESS TO TEST GREEN LIGHT ILLUMINATED.  MANUALLY EXTENDED THE GEAR.  CHECKED ALIGNMENT STRIPE ON NOSE, INDICATED DOWN AND LOCKED BUT STILL NO GREEN LIGHT.  REPUSHED PRESS TO TEST AND GREEN LIGHT REMAINED ILLUMINATED AFTER RELEASE BUT NO SPRING TENSION ON NOSE GEAR LIGHT.  FOUND THE NOSE GEAR GREEN LIGHT ASSY BAD; PRESS TO TEST FEELS SOLID (NO SPRING TENSION) AS COMPARED TO OTHERS AND FX 727-200 M/M 33-10-051-2.  REMOVED AND  REPLACED THE LANDING GEAR CONTROL PANEL MODULE IAW FX 727-200 M/M 25-10-052-4.  LIGHT PRESS TO TEST OPERATES NORMAL.
